# SDR 7AHR201407012890

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNT FOR FWD LAVATORY HAS EXFOLIATION FROM BS 200 -202, LBL 42-44.  AFTER REMOVING MOUNTS WHICH WERE OUT OF LIMITS DISCOVERED CORROSION ON FLOOR WEB.  FABRICATED NEW FLOOR MOUNTS IAW SRM 53-14-1.  FABRICATED REPAIR PARTS IAW SRM 51-10-3, 53-14-1 AND INSTALLED IAW SRM 51-30-2.
